MAUDE Adverse Event Report: CONCERT MEDICAL, LLC GALEO PRO ES-F CORONARY GUIDEWIRE

CONCERT MEDICAL, LLC GALEO PRO ES-F CORONARY GUIDEWIRE
Model Number 512040-006
Medical Device Problem Code Flaked (1246)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/16/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Portions of the ptfe guidewire coating were delaminated in several areas; several bends were also present in the guidewire.This problem is under investigation by the manufacturer.
 
Event or Problem Description
Guidewire would not advance inside guiding catheter.When guidewire was removed from guide catheter the ptfe coating on the guidewire was found to be delaminated in several places.No patient injury or other complications reported.

Brand Name
GALEO PRO ES-F CORONARY GUIDEWIRE
Common Device Name
CORONARY GUIDEWIRE
Manufacturer (Section D)
CONCERT MEDICAL, LLC
77 accord park drive
norwell MA 02061
MDR Report Key6241041
Report Number1223414-2017-00001
Device Sequence Number626964
Product Code DQX
UDI-Device Identifier00814384020253
UDI-Public00814384020253
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K090193
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date07/31/2019
Device Model Number512040-006
Device Catalogue Number389787
Device Lot Number00575466
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/13/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2016
Initial Report FDA Received Date01/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CRUISER CORONARY GUIDEWIRE; GUIDING CATHETER
Outcome Attributed to Adverse Event Other;
Patient Age70 YR